# SDR R61A201306080520

- Difficulty date: June 8, 2013
- Submitted: June 11, 2013
- Operation: Air carrier
- Aircraft: N356NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 4356
- Aircraft time: 3,774 hours, 3,645 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6617304
- Part serial: K0375
- Condition: Damaged
- Location: Hyd System
- Part time: 24,679 hours, 22,200 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING A MX FERRY FLIGHT, CREW REPORTED NR 2 HYD SYS LOST ALL FLUID AND PRESSURE.  RAN THE CHECKLIST AND DECLARED AN EMERGENCY. HAD TO MANUALLY EXTEND MLG AND LANDED WITHOUT INCIDENT.   MX FLUSHED NR 2 HYD SYSTEM AND FOUND ENGINE DRIVEN PUMP BAD AND REPLACED IAW AMM.  ACFT OPS CHECKED GOOD.
